Please use this identifier to cite or link to this item:
Title: Review - Mathematics for Management : An Introduction
Authors: Bhattacharjee, M. C.
Issue Date: Jan-1981
Publisher: Indian Institute of Management Calcutta, Kolkata
Series/Report no.: Vol. 8;No. 1
Description: p.61-62
ISSN: 0304-0941(print version)
Appears in Collections:Issue 1, January 1981

Files in This Item:
File Description SizeFormat 
Mathematics for Management.pdfReview1.04 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.